The case of the luminous wee!

lady shocked

(…why you shouldn’t be concerned if your urine turns green when you take a multivitamin)

If you’ve ever taken a high quality multivitamin & mineral supplement you’ll know exactly what we’re talking about and if you haven’t – well, you’re in for a real treat!

A positive reminder that you’ve done something remarkable for your health

As well as the many potential short and long-term health benefits you get when you start taking a daily multi you also get luminous wee!  We can’t lie, the first time you see the neon wee staring back at you it can be somewhat disconcerting.  We’ve all asked ourselves, ‘Have I accidentally ingested a bottle of Flash?’  But once the panic has settled and you have been reassured that this is perfectly normal, you will start to appreciate this delicate neon green glow as a positive reminder that you’ve had your daily multi and done something remarkable for your health.  

So why does my urine turn green?

Any decent multivitamin & mineral formula will contain high levels of B vitamins.  These are water-soluble nutrients that are not stored in the body and must therefore be supplied by our diets every single day.  The change in urine colour is a harmless by-product of B vitamin metabolism.  It’s absolutely normal and absolutely no cause for concern.

We hope you enjoy the vast benefits and the occasional quirks that come with leading a healthier life!

Want To Read More?